| Model Number |
TMICL 12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -13.0/3.0/058 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2022.Lens rotation not associated to low vault was observed.Lens rotated 90 degrees.On (b)(6) 2022 the lens was removed and on same day different surgery a spherical lens was implanted of longer length and the problem resolved.Patient will require lasik surgery to address the astigmatism.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in stuck in tape dry.Visual inspection found haptic torn and tape residue throughout the lens.Claim#: (b)(4).